Summation and absolute summation of numerical sequences by Riesz method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1989), pp. 76-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_12_a16,
author = {L. V. Ul'yanova},
title = {Summation and absolute summation of numerical sequences by {Riesz} method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--78},
year = {1989},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_12_a16/}
}
L. V. Ul'yanova. Summation and absolute summation of numerical sequences by Riesz method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1989), pp. 76-78. http://geodesic.mathdoc.fr/item/IVM_1989_12_a16/